|
|
Recent Issues |
Volume 22, 8 issues
Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472
Volume 21, 7 issues
Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541
Volume 20, 7 issues
Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529
Volume 19, 7 issues
Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532
Volume 18, 7 issues
Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633
Volume 17, 6 issues
Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643
Volume 16, 6 issues
Volume 16
Issue 6, 3073–3719
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620
Volume 15, 6 issues
Volume 15
Issue 6, 3107–3729
Issue 5, 2479–3106
Issue 4, 1863–2477
Issue 3, 1239–1862
Issue 2, 623–1238
Issue 1, 1–622
Volume 14, 6 issues
Volume 14
Issue 6, 3141–3763
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625
Volume 13, 6 issues
Volume 13
Issue 6, 3099–3731
Issue 5, 2471–3097
Issue 4, 1857–2469
Issue 3, 1243–1856
Issue 2, 625–1241
Issue 1, 1–624
Volume 12, 4 issues
Volume 12
Issue 4, 1901–2517
Issue 3, 1265–1899
Issue 2, 643–1263
Issue 1, 1–641
Volume 11, 5 issues
Volume 11
Issue 5, 2477–3084
Issue 4, 1861–2475
Issue 3, 1243–1860
Issue 2, 625–1242
Issue 1, 1–624
Volume 10, 4 issues
Volume 10
Issue 4, 1865–2468
Issue 3, 1245–1863
Issue 2, 627–1244
Issue 1, 1–625
Volume 9, 4 issues
Volume 9
Issue 4, 1885–2502
Issue 3, 1255–1883
Issue 2, 625–1254
Issue 1, 1–624
Volume 8, 4 issues
Volume 8
Issue 4, 1855–2414
Issue 3, 1223–1853
Issue 2, 615–1222
Issue 1, 1–613
Volume 7, 4 issues
Volume 7
Issue 4, 1633–2270
Issue 3, 1135–1632
Issue 2, 529–1134
Issue 1, 1–528
Volume 6, 5 issues
Volume 6
Issue 5, 2031–2518
Issue 4, 1519–2029
Issue 3, 1025–1517
Issue 2, 513–1024
Issue 1, 1–512
Volume 5, 4 issues
Volume 5
Issue 4, 1291–1732
Issue 3, 865–1290
Issue 2, 443–864
Issue 1, 1–442
Volume 4, 2 issues
Volume 4
Issue 2, 647–1272
Issue 1, 1–645
Volume 3, 2 issues
Volume 3
Issue 2, 623–1292
Issue 1, 1–622
Volume 2, 2 issues
Volume 2
Issue 2, 591–1204
Issue 1, 1–590
Volume 1, 2 issues
Volume 1
Issue 2, 627–790
Issue 1, 1–625
|
|
|
|
|
1 |
I Adeboye, Lower bounds for the
volume of hyperbolic n–orbifolds, Pacific J. Math. 237
(2008) 1 MR2415204 |
2 |
M Belolipetsky,
On
volumes of arithmetic quotients of SO(1,n), Ann.
Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) 749 MR2124587 |
3 |
M Belolipetsky,
Addendum
to : “On volumes of
arithmetic quotients of SO(1,n)”, Ann.
Sc. Norm. Super. Pisa Cl. Sci. (5) 6 (2007) 263 MR2352518 |
4 |
M Belolipetsky, V
Emery, On volumes of arithmetic quotients of
PO(n,1), n odd
arXiv:1001.4670v1 |
5 |
J Cheeger, D G
Ebin, Comparison theorems in Riemannian geometry,
AMS Chelsea (2008) MR2394158 |
6 |
T Chinburg, E
Friedman, The smallest arithmetic
hyperbolic three-orbifold, Invent. Math. 86 (1986) 507
MR860679 |
7 |
T Chinburg, E
Friedman, K N Jones, A W Reid,
The
arithmetic hyperbolic 3–manifold of
smallest volume, Ann. Scuola Norm. Sup. Pisa Cl. Sci.
30 (2001) 1 MR1882023 |
8 |
S Friedland, S
Hersonsky, Jorgensen’s
inequality for discrete groups in normed algebras, Duke
Math. J. 69 (1993) 593 MR1208812 |
9 |
D Gabai, R
Meyerhoff, P Milley, Minimum
volume cusped hyperbolic three-manifolds, J. Amer.
Math. Soc. 22 (2009) 1157 MR2525782 |
10 |
S Gallot, D
Hulin, J Lafontaine, Riemannian geometry, ,
Springer (1990) MR1083149 |
11 |
F W Gehring,
G J Martin, Minimal
co-volume hyperbolic lattices, I : The spherical points of a
Kleinian group, Ann. of Math. 170 (2009) 123 MR2521113 |
12 |
R Gilmore, Lie
groups, Lie algebras, and some of their applications, Wiley
Interscience (1974) MR1275599 |
13 |
T Hild, The cusped
hyperbolic orbifolds of minimal volume in dimensions less than
ten, J. Algebra 313 (2007) 208 MR2326144 |
14 |
T Hild, R
Kellerhals, The FCC lattice and the
cusped hyperbolic 4–orbifold of
minimal volume, J. Lond. Math. Soc. 75 (2007) 677
MR2352729 |
15 |
A Hurwitz, Über algebraische
gebilde mit eindeutigen Transformationen in sich, Math.
Ann. 41 (1892) 403 |
16 |
D A Kazhdan,
G A Margulis, A proof of Selberg’s
conjecture, Mat. Sb. (N.S.) 75 (117) (1968) 163
MR0223487 |
17 |
G J Martin,
Balls
in hyperbolic manifolds, J. London Math. Soc. 40 (1989)
257 MR1044273 |
18 |
R Meyerhoff,
A
lower bound for the volume of hyperbolic 3–orbifolds, Duke Math. J. 57 (1988)
185 MR952231 |
19 |
G D Mostow,
Quasi-conformal
mappings in n–space and the
rigidity of hyperbolic space forms, Inst. Hautes Études
Sci. Publ. Math. (1968) 53 MR0236383 |
20 |
G Prasad, Strong rigidity of
Q–rank 1 lattices, Invent. Math. 21 (1973) 255
MR0385005 |
21 |
C L Siegel,
Some remarks
on discontinuous groups, Ann. of Math. 46 (1945) 708
MR0014088 |
22 |
H C Wang,
On a
maximality property of discrete subgroups with fundamental
domain of finite measure, Amer. J. Math. 89 (1967) 124
MR0207895 |
23 |
H C Wang,
Discrete
nilpotent subgroups of Lie groups, J. Differential
Geometry 3 (1969) 481 MR0260930 |
24 |
H Zassenhaus,
Beweis eines
Satzes über diskrete gruppen, Adh. Math. Sem. Univ.
Hamburg 12 (1938) 289 |
|